# SDR SWIA2025063000004

- Difficulty date: June 4, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000404
- Aircraft time: 27,465 hours, 16,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 AFT FLAP TRACK WORN ON ROLLER MATING FACE.  (C-CHECK RO 06/29/2025)REMOVED AND REPLACED L/H #1 INBOARD FLAP AFT TRACK PER E175 AMM 57-54-25 SN:220413BNA1 PN: 170-39060-003. TW: MCN-9506 CAL DUE 9/11/25. SEALANT PO:335504
